Is Sprintec the same as Tri Sprintec?

Is Sprintec the same as Tri Sprintec?

Posted in the Birth Control Forum

Kelly Kelly

Mooresville, NC

#1 Feb 22, 2012
I just read one of the threads about Tri Sprintec and it causing breast cancer and emotional high and lows.

I was diagnosed with PMDD and put on Yaz and Yaz made it 10 times worse. Then I was put on Sprintec (not Tri sprintec) but lately I am having palpatations, and my breasts are always real sore and swollen. The good thing about Sprintec is its only 9$ a month. Yaz was over 100$...my insurance doesnt cover my meds cause I have a high deductible.

But now I am worried about the Sprintec and if its been causing my palpatations, and am I going to get breast cancer.

Does anyone else know what pill can help with me PMDD that I should ask to try?
Kelly Kelly

Mooresville, NC

#2 Feb 22, 2012
Oh and (Im embarrassed to say this but) I literally throw my boyfriend out every 2 weeks. Im not normally like this!!
Jess

Cleveland, OH

#3 Apr 9, 2012
I was very concerned about mood swings when talking to my doctor about birth control. She put me on tri sprintec and I have had no problems (besides a little nausea here and there). When she was talking to me about the risks, she said that cancer would not be an issue unless you had certain predispositions or diseases that would cause it (can't remember what they are, sorry). But so far tri sprintec has been great for me.
LoveGem

Andrews, TX

#4 Jul 19, 2012
Kelly Kelly wrote:
I just read one of the threads about Tri Sprintec and it causing breast cancer and emotional high and lows.
I was diagnosed with PMDD and put on Yaz and Yaz made it 10 times worse. Then I was put on Sprintec (not Tri sprintec) but lately I am having palpatations, and my breasts are always real sore and swollen. The good thing about Sprintec is its only 9$ a month. Yaz was over 100$...my insurance doesnt cover my meds cause I have a high deductible.
But now I am worried about the Sprintec and if its been causing my palpatations, and am I going to get breast cancer.
Does anyone else know what pill can help with me PMDD that I should ask to try?
Hi,

I was taking sprintec and stopped due to the heart palpitations that I was having. It has been a little over a month and I still have the palpitations every time my heart rate increases. I've gone to the doctor and after doing a EKG, X-RAY my heart, and bloodwork, he said that I am fine and chalked it up to anxiety. I am still very scared because I wonder if his diagnosis was off? Anyway, I hope I get better soon because this has been a very frightening experience for me.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
After effects of Mirena Removed (Feb '10) 12 hr Amy 1,434
Copper IUD and recurring pain (Sep '12) Sun Lauren 143
Birth Control Pill That Increases Sex Drive (May '07) Sun Brooke 253
copper iud weight gain (Aug '07) May 20 MsLiz123 3,594
calling all women with the MIRENA IUD (May '07) May 20 Laura in NC 1,769
Night nausea on Microgestin FE 1/20? (Jun '11) May 17 Laina 17
Can U Feel an IUD? (Apr '08) May 15 IUD_HELP 145
More from around the web